# SDR DHL2003804890

- Difficulty date: February 15, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769589505
- Part serial: NSN
- Condition: Corroded
- Location: Lt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - L/E UPPER SKIN CORRODED AROUND STA XW 257.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL-030108, ED-3214.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  TRIMMED OUT DAMAGED SKIN SEGMENT IAW EODHL-30108, ED-3214.  FABRICATED A REPAIR DOUBLER (7075-T6AL-0.071) AND THREE FILLERS (7075-T6AL-0.063) IAW EODHL-30108,ED-3214.  CLEANED, TREATED AND PRIMED INNER SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED DOUBLER AND FILLERS AT LT WING L/E UPPER SKIN WITH NEW FASTENERS IAW EODHL-30108, ED-3214, SRM 51-1-21 PG 1.
